Decomposable weighted rotations on the unit circle

Description

Citation

Title Decomposable weighted rotations on the unit circle
Author(s) Gordon W. MacDonald
Journal Journal of Operator Theory
Date 1996
Volume 35
Issue 2
Start page 205
End page 221

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 231

Adding this citation to "My List" will allow you to export this citation in other styles.